Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata to: ``Nonsingular quadratic differential equations in the plane'' [Trans. Amer. Math. Soc. 301 (1987), no. 2, 845-859; MR0882718 (88b:58109)]


Authors: M. I. T. Camacho and C. F. B. Palmeira
Journal: Trans. Amer. Math. Soc. 307 (1988), 431
MSC: Primary 58F18; Secondary 34C35
Original Article: Trans. Amer. Math. Soc. 301 (1987), 845-859.
MathSciNet review: 936827
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F18, 34C35

Retrieve articles in all journals with MSC: 58F18, 34C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0936827-6
PII: S 0002-9947(1988)0936827-6
Article copyright: © Copyright 1988 American Mathematical Society